# SDR MASA2009040400120

- Difficulty date: April 4, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 5,146 hours, 3,615 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013640
- Part serial: NOV041014
- Condition: Separated
- Location: Nlg
- Part time: 5,161 hours, 3,613 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

ASH FLT 7073 SAT-DEN.  LT NLG TIRE TREAD SEPARATION ON TAKEOFF.  AN EMERGENCY WAS DECLARED AND THE FLIGHT CONTINUED TO DEN WHERE AIRCRAFT LANDED WITHOUT INCIDENT.  MX FOUND 6 INCHES OF TREAD SEPARATION, PERFORMED TIRE BURST INSPECTION AND CHANGED NLG TIRES.
